Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Pain in the stomach after taking medicines for ptosis in the eye. Side effects?

my father is suffering from ptosis in left eye... he consulted to the neurologist and he says that he is suffering from myasthenia gravis type of ptosis.. and he has given some medicines and my father is using those medicines and now he is suffering from pain in the stomach ... i want to that pain in the stomach is due to medicines or what?
Asked On : Sun, 21 Oct 2012
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response

Any medicine can cause stomach pain - some like pain relievers are notorious
It is difficult to say in your case - you have not mentioned the name of the medicines - apparently, there is more thane one...!

Take care
Good luck
Answered: Sun, 21 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor